# SDR UPS97822352

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 759
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, WEB CRACKED AT LBL 60 FS 759 WING TO BODY FAIRING STRUCTURE UNDER SIDE.  REPAIRED IAW SRM 53-8-1 AND UPS EO DC8-5350-7876A.
